Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1895, Issue 114

Issues

Ueber das Trägheitsgesetz der quadratischen Formen.

G. Frobenius
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1895.114.187

About the article

Published Online: 2009-12-09

Published in Print: 1895-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1895, Issue 114, Pages 187–230, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1895.114.187.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ernst Fischer
Rendiconti del Circolo Matematico di Palermo, 1911, Volume 32, Number 1, Page 240
[3]
Wilfried Manthey and Uwe Helmke
Systems & Control Letters, 2001, Volume 43, Number 3, Page 225
[4]
Gema M. Diaz-Toca and Nadia Ben Atti
International Journal of Computer Mathematics, 2009, Volume 86, Number 1, Page 135
[5]
D. W. Lewis
Linear and Multilinear Algebra, 1997, Volume 42, Number 4, Page 349
[6]
G. Szegő
Mathematische Annalen, 1921, Volume 82, Number 3-4, Page 188

Comments (0)

Please log in or register to comment.
Log in